Posted by Kathii on February 7, 2003, at 16:26:26
In reply to Re: No appetite????, posted by Donia on February 6, 2003, at 20:22:34
> Yes, I am not having an appetite either. I have been on lexapro for 3 weeks and still not much of an appetite. I only weigh 115lbs so I dont want this side effect either. I also had this problem when I was on zoloft. It lasted a month or so and then I started gaining weight. All together on zoloft, I went from 102lbs to 125lbs, with my normal weight then being 108lbs. I hope I get some appetite back but dont want to gain again. As long as I stop at around 125 I will be ok. I stopped taking the zoloft so I dont know if my weight would have kept going up or not.
I have periods when I just don't want to eat, so I have a nutritional supplement drink (like Ensure) to make sure I get the vitamins and calories I need to maintain my weight. I would stay away from the "diet" drinks - you want something that a doctor would actually recommend for meal supplements.
I've been on Lexapro for about 4 weeks (started at 5mg, increased to 10mg) and have actually noticed an increase in my appetite - my stomach starts growling at 11:30! So you may want to try to ride it out and see if the effects change.